User menu

Some comments on the individual risk model and multivariate extension

Bibliographic reference Walhin, Jean-François ; Paris, José. Some comments on the individual risk model and multivariate extension. In: German Actuarial Bulletin, Vol. 25, p. 257-270 (2001)
Permanent URL http://hdl.handle.net/2078/16939
  1. Dickson, D. C. M. andWaters, H. R. (1999): Multi-Period Aggregate Loss Distributions for a Life Portofolio. Astin Bulletin, 29: 295–309.
  2. De Pril, N. (1985): Recursions for Convolutions of Arithmetic Distributions. Astin Bulletin, 15: 135–139.
  3. De Pril Nelson, On the Exact Computation of the Aggregate Claims Distribution in the Individual Life Model, 10.2143/ast.16.2.2015003
  4. De Pril Nelson, Improved approximations for the aggregate claims distribution of a life insurance portfolio, 10.1080/03461238.1988.10413837
  5. De Pril, N. (1989): The Aggregate Claims Distribution in the Individual Model with Arbitrary Positive Claims. Astin Bulletin, 19: 9–24.
  6. De Pril, N. andDhaene, J. (1992): Error Bounds for Compound Poisson Approximations of the Individual Risk Model. Astin Bulletin, 22: 135–148.
  7. Dhaene, J. andDe Pril, N. (1994): On a Class of Approximative Computation Methods in the Individual Risk Model. Insurance: Mathematics and Economics, 14: 181–196.
  8. Dhaene, J. andVandebroek, M. (1995): Recursions for the Individual Model. Insurance: Mathematics and Economics, 16: 31–38.
  9. Gerber, H. U. (1982): On the Numerical Evaluation of the Distribution of Aggregate Claims and its Stop-Loss Premiums. Insurance: Mathematics and Economics, 1: 13–18.
  10. Kornya, P. (1983): Distribution of aggregate Claims in the Individual Model. Transactions of the Society of Actuaries, 35: 823–836.
  11. Panjer Harry H., Recursive Evaluation of a Family of Compound Distributions , 10.1017/s0515036100006796
  12. Panjer, H. H. andWillmot, G. E. (1992): Insurance Risk Models. Society of Actuaries.
  13. Sundt, B. (1998): On Error Bounds for Multivariate Distributions. Research Paper 60, Centre for Actuarial Studies, University of Melbourne.
  14. Sundt, B. (1999a): Discussion on “D. C. M. Dickson and H. R. Waters” Multi-Period Aggregate Loss Distributions for a Life Portofolio. Astin Bulletin, 29: 311–314.
  15. Sundt, B. (1999b): On Multivariate Panjer’s Recursions. Astin Bulletin, 29: 29–46.
  16. Walhin, J. F. andParis, J. (1998): On the Use of Equispaced Discrete Distributions. Astin Bulletin, 28: 241–255.
  17. Walhin, J. F. andParis, J. (2000): The Effect of Excess-Of-Loss Reinsurance with Reinstatements on the Cedant’s Portfolio. Blätter Deutsche Gesellschaft für Versicherungsmathematik, 24: 615–627.